# SDR IPXA2021011464450

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 34,754 hours, 24,075 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY LIGHT "UNARMED LIGHT" NOT ILLUMINATED WITH SWITCH IN THE OFF POSITION.  EMERGENCY LIGHTS EICAS DISPLAYED, LIGHT TEST GOOD.  REMOVED & REPLACED EMERGENCY LIGHT CONTROL PANEL, PER AMM 33-51-08. OPERATIONS CHECK GOOD.
